MathSciNet Relay Station
MathSciNet bibliographic data
MR470500 (57 #10252b) 35L30 (14F25 35E15 58G15)
Atiyah, M. F.; Bott, R.; Gȧrding, L. Lacunas for hyperbolic differential operators with constant coefficients. II. Acta Math. 131 (1973), 145–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement